# SDR ABXA9500258

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Part number: S2431215
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE ACCOMPLISHING A.D. 91-22-07; A.S.B. 32-244, THE RIGHT MAIN LANDING GEAR FLYING DOOR WAS FOUND WITH SEVERAL BUSHINGS WORN.  REPLACED BUSHINGS IAW DC-9 OVERHAUL MANUAL 32-10-6.
